# SDR DALA2018082905340

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 68,641 hours, 50,267 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Rt Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR ACTIVATED.  INSPECTED THE AFT CABIN AND AFT LAVATORIES FOR SMOKE. NO SMOKE OR EVIDENCE OF SMOKE FOUND.  REPLACED RT AFT LAVATORY SMOKE DETECTOR IAW AMM 26-13. CHECKED GOOD.
